# SDR HEEA0012357

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 700802
- Condition: Failed
- Location: Strobe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY WILL NOT POWER UP.  WILL NOT ACTIVATE STROBE.
